Sobolev Spaces over Loop Groups

Shigeki Aida

Research output: Contribution to journalArticle

21 Citations (Scopus)

Abstract

In this paper, we study the properties of Orstein-Uhlenbeck operators over loop groups which are naturally defined by the group structure. We establish the hypoellipticity of the Laplacians acting on the space of tensors. By using this, we show the essential self-adjointness of the Laplacians acting on the real valued function spaces.

Original languageEnglish
Pages (from-to)155-172
Number of pages18
JournalJournal of Functional Analysis
Volume127
Issue number1
DOIs
Publication statusPublished - 1995 Jan

ASJC Scopus subject areas

  • Analysis

Fingerprint Dive into the research topics of 'Sobolev Spaces over Loop Groups'. Together they form a unique fingerprint.

  • Cite this